# SDR UPS00232751

- Difficulty date: May 22, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65186201
- Part serial: BN344
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, A NUMBER OF SCRATCHES ON FWD CARGO DOOR EXTERNAL SKIN AND DENTS.  DUE TO THE FACT A NUMBER OF THE SHARP CREASES WERE BEYOND SRM LIMITS FWD CARGO WAS REPLACED IAW MM 52-31-01.
